# SDR SAJF202201250001

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: B1872
- Make and model: Boeing 747-400
- Aircraft serial: 30771
- Aircraft time: 62,985 hours, 11,822 cycles
- Engine: Ge CF680C2B1
- Engine time: 58,975 hours, 10,751 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

2022/01/21 B-18725 CI-5321 JFK-ANC/JFK ENG 4 N1/N2 100%/90% TWO TIMES DURING CLIMB AND A/C VIBRATION FEEL. FLIGHT CREW FELT AIRCRAFT YAW AND VIBRATION CAUSED BY POWER LOSS. AFTER CHECKING OTHER PARAMETERS, THERE WAS NO ABNORMALITY. THE FLIGHT CREW FOLLOW QRH FORWARD & RETARD THE THRUST LEVER TWICE, BUT THE SAME SITUATION OCCURRED. DURING THE THREE TIMES TRIAL PER QRH, THERE WAS NO SOUND OF BANG FROM ENG, AND THE CREW DECIDED TO RETURN TO JFK.
